HIGHER REPRESENTATION WILSON LINES IN SU(2) LATTICE GAUGE-THEORY

REDLICH K, Satz H (1988)
PHYSICS LETTERS B 213(2): 191-194.

Journal Article | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
ISSN
PUB-ID

Cite this

REDLICH K, Satz H. HIGHER REPRESENTATION WILSON LINES IN SU(2) LATTICE GAUGE-THEORY. PHYSICS LETTERS B. 1988;213(2):191-194.
REDLICH, K., & Satz, H. (1988). HIGHER REPRESENTATION WILSON LINES IN SU(2) LATTICE GAUGE-THEORY. PHYSICS LETTERS B, 213(2), 191-194.
REDLICH, K., and Satz, H. (1988). HIGHER REPRESENTATION WILSON LINES IN SU(2) LATTICE GAUGE-THEORY. PHYSICS LETTERS B 213, 191-194.
REDLICH, K., & Satz, H., 1988. HIGHER REPRESENTATION WILSON LINES IN SU(2) LATTICE GAUGE-THEORY. PHYSICS LETTERS B, 213(2), p 191-194.
K. REDLICH and H. Satz, “HIGHER REPRESENTATION WILSON LINES IN SU(2) LATTICE GAUGE-THEORY”, PHYSICS LETTERS B, vol. 213, 1988, pp. 191-194.
REDLICH, K., Satz, H.: HIGHER REPRESENTATION WILSON LINES IN SU(2) LATTICE GAUGE-THEORY. PHYSICS LETTERS B. 213, 191-194 (1988).
REDLICH, K, and Satz, Helmut. “HIGHER REPRESENTATION WILSON LINES IN SU(2) LATTICE GAUGE-THEORY”. PHYSICS LETTERS B 213.2 (1988): 191-194.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

Inspire 262292

Search this title in

Google Scholar